MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MULTI PURPOSE OSTEOTOME, SLIGHT CURVED, 6MM WIDE; INSTRUMENT

STRYKER LEIBINGER FREIBURG MULTI PURPOSE OSTEOTOME, SLIGHT CURVED, 6MM WIDE; INSTRUMENT
Model Number 01-04070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure the tip of the device broke off into the bone of the patient.The fragment was recovered intraoperatively which resulted in a surgery delay.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Additional Manufacturer Narrative
Updated information: d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.The initially reported event that the osteotome broke could be confirmed, because of the visual inspection.The tip is broken off and there are cracks visible.The fracture surface shown an intercrystallite fracture due to mechanical bending overloads.Based on the investigation, there is no indication of an incorrectly working product or any design, material, or manufacturing-related issue.
 
Event or Problem Description

Brand Name
MULTI PURPOSE OSTEOTOME, SLIGHT CURVED, 6MM WIDE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16870676
Report Number0008010177-2023-00025
Device Sequence Number5460562
Product Code LXH
UDI-Device Identifier04546540134998
UDI-Public04546540134998
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-04070
Device Catalogue Number01-04070
Device Lot NumberCF45/14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown